# SDR DLM90081247

- Difficulty date: September 27, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 32,509 hours, 17,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100506201
- Part serial: D9T009
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INADVERTANT DEPLOYMENT OF TAIL CONE FROM EXTERNAL HANDLE, SLIDE DID NOT DEPLOY.  RE-INSTALLED TAIL CONE PER AMM.  TAIL CONE DISPLACEMENT SYS NITROGEN CYLINDER ALSO SERVICED PER AMM.  COMPLIED WITH RII REQUIREMENT FOR TAIL CONE INSTALLATION/SAFETY/SECURITY AND ADJUSTMENT OF TAIL CONE RELEASE SYSTEM PER AMM.
